# SDR 99ZZZX3024

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164AG
- Make and model: Skrsky S76A
- Aircraft serial: 760290
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF TAIL PYLON ASSEMBLY AT VARIOUS NOSE RIBS, STRAP FITTINGS, AND STRINGERS.
